# SDR USAA2008111992089

- Difficulty date: November 16, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 48,959 hours, 34,365 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 65C2638428
- Part serial: 09570
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - RIGHT ELEVATOR TRIM TAB HAS CRACKS COMING FROM HINGE CUTOUTS (2 PLACES).  REPLACED RIGHT ELEVATOR TRIM TAB IAW US AIRWAYS TASK CARD 03C71227004.
